advertisement
Question
Posted by: SA | 2007/04/30

Microcidol

Please could u tell me the side effects of microcidol. The doctor has put my son on it he is 3 but before i put him on it i would like to find out if it is safe for him. I asked the doctor and he said it will just give him head aches. Please could u help me. Your advice will be greately appreciated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Microcidals side-effects are usually mild and transient. They consist of headache, skin rashes, dryness of the mouth, an altered sensation of taste, and gastrointestinal disturbances. If taken with a meal, especially fatty meals, possible GI side effects may be minimised

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement